# SDR DLM90050106

- Difficulty date: February 12, 2005
- Submitted: February 18, 2005
- Operation: Air carrier
- Aircraft: N912DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53392
- Aircraft time: 25,830 hours, 13,526 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Starter
- Part number: 27044823
- Part serial: 16152
- Condition: Failed
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER APU START ELECTRICAL SMELL IN CABIN.  APU STARTER FAILED.  REPLACED APU STARTER.
